MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO15FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Injury (2348); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lot#: n6k0745mx.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced extensive adhesions.
 
Additional Manufacturer Narrative
Additional information: a4, b2, b5, b7, d8, e1, g1, h6 (ime, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced extensive adhesions and pain.Post-operative treatment included revision surgery.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112--439
+1(800)646-4633
MDR Report Key9770679
Report Number9615742-2020-00518
Device Sequence Number14075561
Product Code FTL
UDI-Device Identifier10884521179783
UDI-Public(01)10884521179783(17)211231(10)PQL0829X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberPCO15FX
Device Catalogue NumberPCO15FX
Device Lot NumberPQL0829X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer04/02/2025
08/05/2026
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date04/04/2025
08/12/2026
Date Device Manufactured01/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSTACK30 ABS FIXATION DEVICE 30 TACKS; ABSTACK30 ABS FIXATION DEVICE 30 TACKS
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale
Patient Weight210 LB
Patient RaceWhite